# SDR UPS00232624

- Difficulty date: April 27, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CRACK ON STRINGER AT ATTACHMENT POINT TO FRAME AT BS 720 STR 21L IN LWR FWD CARGO HOLD.  HFEC INSPECTION CARRIED IAW B727 NDTM PT6 51-00-00 FIG 4.  CRACK CONFIRMED.  CRACK CONTAINED IAW SRM 51-10-2.  HFEC INSPECTION CARRIED OUT IAW B727 NDTM PT6.51-00-00 FIG 4.  NO DEFECT FOUND.
